# SDR COMA0880015

- Difficulty date: September 3, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 2,460 hours, 1,500 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOUD NOISE COMING FROM NOSE AREA, SUSPECTED EXTERNAL ACCESS PANEL LEFT OPEN.  EMERGENCY DECLARED, A/C RETURNED BACK TO IAH AND LANDED SAFELY.  INSPECTED A/C AND FOUND EXT PWR RECEPTACLE DOOR OPEN.  INSPECTED DOOR NO DEFECTS NOTED, CLOSED DOOR.
